Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

been o depo 2 years

ive been on the depo for 2 years will i havent blead sence august and i started bleeding oct 31 and its the worst ever and ive had bad ones i also blead after sex like 3 weeks ago but iam consered that something is wrong before i started bleeding i got a real bad pain in my left side so iam going to tell my doc but any ideas of what could be wrong

Answer Question
 
kaysmom415

Asked by kaysmom415 at 9:01 PM on Nov. 1, 2010 in Health

Level 5 (73 Credits)
Answers (3)
  • Might be a ovarian cyst. I'm on the depo and since I started the depo I've been getting them
    mommy_of_two388

    Answer by mommy_of_two388 at 9:04 PM on Nov. 1, 2010

  • I was on Depo for 4 years, but stopped the injections over 10 years ago... No health issues for me while on Depo--no pain, no periods. Keep us posted if you find what's up...
    GoodyBrook

    Answer by GoodyBrook at 9:14 PM on Nov. 1, 2010

  • i will let you guys know what they say but this is painsfull the worst peroid ever i didnt hurt this bad when i misscarried 2 years ago i just wanna know what could be wrong what are sings of a cyst on my overy
    kaysmom415

    Comment by kaysmom415 (original poster) at 11:04 PM on Nov. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Borderline Personality Disorder?

Next question overall (Technology)
computer question

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN